Three-dimensional shakedown solutions for anisotropic cohesive-frictional materials under moving surface loads

Wang, J and Yu, H-S (2014) Three-dimensional shakedown solutions for anisotropic cohesive-frictional materials under moving surface loads. International Journal for Numerical and Analytical Methods in Geomechanics, 38 (4). pp. 331-348. ISSN 0363-9061

Abstract

Metadata

Item Type: Article
Authors/Creators:
  • Wang, J
  • Yu, H-S
Copyright, Publisher and Additional Information:

Copyright (c) 2013 John Wiley & Sons, Ltd. This is the peer reviewed version of the following article: Three-dimensional shakedown solutions for anisotropic cohesive-frictional materials under moving surface loads, which has been published in final form at https://doi.org/10.1002/nag.2207. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Self-Archiving.

Keywords: shakedown analysis; Mohr–Coulomb criterion; cross-anisotropy; plastic a nisotropy;
Dates:
  • Published: March 2014
  • Published (online): 19 July 2013
  • Accepted: 13 May 2013
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Engineering & Physical Sciences (Leeds) > School of Civil Engineering (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 12 Mar 2018 12:10
Last Modified: 13 Mar 2018 01:06
Status: Published
Publisher: Wiley
Identification Number: 10.1002/nag.2207
Open Archives Initiative ID (OAI ID):

Export

Statistics